Aa
A
A
Close
Avatar universal
blood to thin
My husband has been on coumadine for 6 years and has had perfect control.  All of a sudden hius blood is to thin.  HE has done nothing different.  Do you know what could cause this?
Cancel
3 Answers
Page 1 of 1
Avatar universal
Sometimes things change in the body that change what a person needs to take. This doesn't mean anything is wrong. It's just like you can suddenly be allergic to something that never bothered you before in your life. Don't worry about it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Have a talk to your doctor about things your husband can eat and what he cant eat as it can have an affect with his medications. Hope your husband get better.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Just read your post....I have been on coumadin for 25 years due to a MVR in 1986. Now I have to have the valve replaced Feb. 8 due to calcium buildup and an aortic anuerysm repaired. I HATE coumadin...I had 55 protimes last year so over 25 years I have done protimes many, many times. The INR will not stay regulated and I have been on Lovenox injections numberous times. Therefore,  I am seriously considering having a tssue valve instead of a mechanical valve this time. I know there is a chance of having to have a "redo" for the tissue valve so really worrying about that situation. Hopefully by the time to redo the tissue valve another option will be available for surgery.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
144586 tn?1284669764
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Heart Disease Community Resources